English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Semi-infinite Plücker relations and Weyl modules

MPS-Authors
/persons/resource/persons235745

Makedonskyi,  Ievgen
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1709.05674.pdf
(Preprint), 342KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Feigin, E., & Makedonskyi, I. (2020). Semi-infinite Plücker relations and Weyl modules. International Mathematics Research Notices, 2020(14), 4357-4394. doi:10.1093/imrn/rny121.


Cite as: http://hdl.handle.net/21.11116/0000-0007-16FD-4
Abstract
The goal of this paper is twofold. First, we write down the semi-infinite Pl\"ucker relations, describing the Drinfeld-Pl\"ucker embedding of the (formal version of) semi-infinite flag varieties in type A. Second, we study the homogeneous coordinate ring, i.e. the quotient by the ideal generated by the semi-infinite Pl\"ucker relations. We establish the isomorphism with the algebra of dual global Weyl modules and derive a new character formula.